# SDR NACA2022091300001

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767
- Aircraft serial: 25199
- Aircraft time: 107,748 hours, 19,370 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 734284F
- Part serial: 8072
- Condition: Intermittent
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT EICAS MESSAGE R GEN DRIVE ON FINAL INTO KMIA. REMOVED ND REPLACED RIGHT GENERATOR CONTROL UNIT IAW B767 AMM 24-22-02 OPS CHECK GOOD. ETOPS GROUND VERIFICATION COMPLIED WITH. AC REMAINS ETOPS 180. NO TIME INFO IN TRAX.
